# SDR CA070409003

- Difficulty date: April 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,646 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 25800
- Part serial: 467
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) VALVE WAS OVERHAULED BY VENDOR. AFTER OVERHAUL IT WAS INSTALLED IN THE AIRCRAFT. AFTER 2 HOURS OF OPERATION A LEAK DEVELOPED. THE VALVE WAS REMOVED AND DISTRIBUTION MANIFOLD DISASSEMBLED. WHEN CHECKING THE IPC IT WAS NOTED THAT AT OVERHAUL, THE OVERHAUL FACILITY FAILED TO INSTALL 2 O-RINGS. THE O-RINGS WERE INSTALLED AND RE-ASSEMBLED, THE AIRCRAFT GEAR SWING CARRIED OUT SATISFACTORY (TC NR 20070409003)
